# SDR YV3R2019082920169

- Difficulty date: August 20, 2019
- Submitted: August 29, 2019
- Operation: General aviation
- Aircraft: N278SH
- Make and model: Robsin R22BETAII
- Aircraft serial: 4224
- Aircraft time: 2,370 hours
- Engine: Lyc O360J2A
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: A7924
- Part serial: 4600
- Condition: Faulty
- Location: Dual
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ROTOR NEEDLE BOUNCES (FAULTY) BEFORE CLUTCH IS ENGAGED.
